MAUDE Adverse Event Report: Argon Medical Devices, Inc L-Cath PICC S/L 26ga (1.9F) 0.60mm x 30cm; Catheter Intravascular, Therapeutic

Argon Medical Devices, Inc L-Cath PICC S/L 26ga (1.9F) 0.60mm x 30cm; Catheter Intravascular, Therapeutic
Model Number 384539
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated picc line inserted on june 13th.Noted to be leaking with dressing changes on june 16th and 17th.On june 17th when dressing taken down and line flushed, there was leaking noted from catheter hub to purple extension piece (all part of sterile part of picc line), therefore the line was damaged and needed to be replaced.No apparent harm - reached the patient/person.
 
Additional Manufacturer Narrative
The complaint sample has been returned for investigation and is currently in process.A follow up report will be submitted upon the closure of the investigation.

Brand Name
L-Cath PICC S/L 26ga (1.9F) 0.60mm x 30cm
Common Device Name
Catheter Intravascular, Therapeutic
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50009937
Report Number0001625425-2026-00992
Device Sequence Number5841109
Product Code LJS
UDI-Device Identifier00886333209934
UDI-Public(01)00886333209934(17)271120(10)11599613
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384539
Device Lot Number11599613
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown